# SDR UIEA2017112502289

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,386 hours, 22,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE INFLIGHT.  PERFORMED A LT PACK BITE IAW FIM 21-51 FT 803,  NO FAULTS NOTED.
